# SDR MASA2015091412389

- Difficulty date: September 15, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 27,936 hours, 23,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE R & R NR 2 BATTERY PACK & CHARGED REMAINING BATTERIES.
